# SDR IPXA2021060370127

- Difficulty date: May 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ACA784113
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR BEAM AT STA 675 RBL 75 IS CRACKED.REPAIRED CRACKED MAIN CABIN FLOOR BEAM AT STA 675 RBL 75 IAW VT-SAA EA 011-5312-01-A9091 REV. IR AND UPS EO MD11-5310-80547-A. REF. FAA FORM 8100-9 SIGNED BY P. LAU DATED 05/26/21. (MAJOR)
